# SDR ASAA1149554

- Difficulty date: March 31, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 60,275 hours, 34,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576613
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 368 STR 14L HAS EXISTING PILOT HOLE THRU STRINGER ONLY.  REMOVED DAMAGED STRINGER AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 53 30 03 FIG 201.
